# SDR DHL2006807501

- Difficulty date: October 26, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LWR FORMER 1" CRACK STA XFS 97.000.  PERFORMED STOP HOLE AND FABRICATED (2) REINFORCING ANGLES (AL2024T3 0.040") IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND REINFORCING ANGLES IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLES IAW SRM 57-2-0 PG 9-10, SRM 51-1-21.
